Symmetry analysis of the cylindrical Laplace equation.
Nadjafikhah, Mehdi ; Hejazi, Seyed-Reza
Balkan Journal of Geometry and its Applications (BJGA), Tome 14 (2009), p. 53-64 / Harvested from The Electronic Library of Mathematics
Publié le : 2009-01-01
EUDML-ID : urn:eudml:doc:225044
@article{05657101,
     title = {Symmetry analysis of the cylindrical Laplace equation.},
     journal = {Balkan Journal of Geometry and its Applications (BJGA)},
     volume = {14},
     year = {2009},
     pages = {53-64},
     zbl = {1187.49004},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05657101}
}
Nadjafikhah, Mehdi; Hejazi, Seyed-Reza. Symmetry analysis of the cylindrical Laplace equation.. Balkan Journal of Geometry and its Applications (BJGA), Tome 14 (2009) pp. 53-64. http://gdmltest.u-ga.fr/item/05657101/